Preface
Serdica Mathematical Journal (2015)
- Volume: 41, Issue: 4
- ISSN: 1310-6600
Access Full Article
topHow to cite
topEditors. "Preface." Serdica Mathematical Journal 41.4 (2015): null. <http://eudml.org/doc/295037>.
@article{Editors2015,
author = {Editors},
journal = {Serdica Mathematical Journal},
language = {eng},
number = {4},
pages = {null},
publisher = {Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences},
title = {Preface},
url = {http://eudml.org/doc/295037},
volume = {41},
year = {2015},
}
TY - JOUR
AU - Editors
TI - Preface
JO - Serdica Mathematical Journal
PY - 2015
PB - Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
VL - 41
IS - 4
SP - null
LA - eng
UR - http://eudml.org/doc/295037
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.